[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 1 (9-2019) ::
J. of Stat. Sci. 2019, 13(1): 157-171 Back to browse issues page
On Approximating the Distribution of Indefinite Quadratic Forms by Moments Approach
Ghasem Rekabdar , Rahim Chinipardaz, Behzad Mansouri
Abstract:   (2375 Views)
‎In this study‎, ‎the multi-parameter exponential family of distribution has been used to approximate the distribution of indefinite quadratic forms in normal random vectors‎. ‎Moments of quadratic forms can be obtained in any orders in terms of representation of the quadratic forms as weighted sum of non-central chi-square random variables‎. ‎By Stein's identity in exponential family‎, ‎we estimated parameters of probability density function‎. ‎The method handled in some examples and we indicated this method suitable for approximating the quadratic form distribution.
Keywords: ‎Quadratic form‎, ‎Multivariate Normal Distribution‎, ‎Non-Central Chi-Square Distribution‎, ‎Durbin-Watson Statistic‎.
Full-Text [PDF 224 kb]   (554 Downloads)    
Type of Study: Applied | Subject: General
Received: 2015/07/16 | Accepted: 2018/10/11 | Published: 2019/02/25
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rekabdar G, Chinipardaz R, Mansouri B. On Approximating the Distribution of Indefinite Quadratic Forms by Moments Approach. J. of Stat. Sci.. 2019; 13 (1) :157-171
URL: http://jss.irstat.ir/article-1-385-en.html

Volume 13, Issue 1 (9-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 4030